# SDR AALA20090422TUL06

- Difficulty date: April 4, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 66,770 hours, 35,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 993658077
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AROUND CLIP NUTS IN AFT CARGO, STATION 1271-1287.  INSTALLED SERVICEABLE INTERCOSTAL PER AARD 51-00-00-012.
